New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

gaz
Regular Member


Date Joined Feb 2004
Total Posts : 130
   Posted 6/19/2006 9:16 AM (GMT -7)   
i take lithium olanzapine lamical celaxa now on prozac making me feel worser anybody else had experiance with it
 

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 6/19/2006 3:05 PM (GMT -7)   
Hi gaz
I've taken prozac but at the time it was the only med I was on. I personally had no problem with it. No results either. It was like I wasn't taking anything at all. Of course every med affects everyone differently. The prozac in combination with the other meds may very well make it's effects different as well. If you feel you are having a significant problem with the drug, you should consult with your physician.
Take Care
Ellie
Good judgement comes from experience and alot of that comes from bad judgement.
 
Unknown
 
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 3:17 AM (GMT -7)
There are a total of 2,732,437 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151185 registered members. Please welcome our newest member, monjurmuradd.
180 Guest(s), 2 Registered Member(s) are currently online.  Details
George_, Lamilla


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer